Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Took MTP kit after detecting pregnancy. Noticed bleeding. Feeling weak and having back pain. Suggest medicines?

DOCTOR OF THE MONTH - May 2013
May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
Question
Sir, took MTP kit after usg detecting 5-6 weeks of preg..subsatantial bleeding with clots occured for 3 days after misoprostol intake..It has been ten days now, and i have been bleeding intermittently though not heavy..how long would this continue, as am feeling weak with back pain and Please suggest me do i need to take Iron folic acid syrrup and if yes, please suggest me name of one such syrrup..suggest me any nutritional surrup u think fit to be taken at this moment
Posted Mon, 15 Jul 2013 in Abortion and Stillbirth
 
 
Answered by Dr. Sree Gouri SR 35 minutes later
Hi,
Thanks for the query.

After medical abortion up to around 2 weeks some amount of spotting can be seen.
If the bleeding is not heavy and not associated to pain abdomen, fever etc., no need to worry.
As there will be blood loss during abortion some amount of weakness is common.
And yes, you better take iron supplements.
Usually the brands we recommend in our hospital are: Dexorange, Feronia XT, Creto etc.
You can choose one of them with your doctor's advice.
Taking nutritious diet XXXXXXX in green leafy vegetables, fruits, eggs, milk, meat, fish etc. is essential.
If you want you can take any one of these nutritional syrups: Bevon, Zincovit, polybion etc,
Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
 
Follow-up: Took MTP kit after detecting pregnancy. Noticed bleeding. Feeling weak and having back pain. Suggest medicines? 4 hours later
Thanx mam, I wish to know can one of the above mentioned tablets be taken with one of the syrrups, and what is the normally recommended dose, of these tablets and syrrups being taken together..and can fruits such as Pomegranate, XXXXXXX and banana be taken while these medicines are being taken..
 
 
Answered by Dr. Sree Gouri SR 17 minutes later
Hi,

Yes, you can take any one of those iron syrups or tablets with one nutritional syrup or tablets.
The dosages usually we recommend in our hospital are:
If you prefer tablets one tablet a day should be taken and if you prefer syrup the adult dose will be recommended on the bottle. Usually around 10ml per day can be taken. Before using once consult your doctor and follow her advice.
If you take iron supplements in the morning take vitamin syrup in the afternoon. You can change according to your convenient.
You can take fruits along with these medicines.
Wish you Good Health, If you are satisfied with my response please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor